# SDR CA150707007

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3478A010001
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) R PACK AUTOFAIL CAUTION MESSAGE POSTED ON THE EICAS AND CABIN CREW REPORTED SMOKE IN THE CABIN. FLIGHT CREW DECIDED TO RETURN TO GATE. T/S REVEALED RT ACM SEIZED (NOT ROTATING).
